I stopped taking my medication because it made me dizzy and made my heart race (basically a panic attack) when I took them and I didn't like the feeling btw I take medication for anxiety, depression, adhd. I told the person who prescribeds my medicine and they lowered the amount I take every day but it still made me dizzy so I just stopped taking them without telling. I do feel weird without my medication I overthink things I have minor derealization I'm depressed I don't feel the same but I'm afraid to take my medicine again because of the dizziness, I don't know what to do :( . Help?

3 Replies

  • I don't know why your medication makes you dizzy, but you really should NOT stop taking it until you have discussed things with your doctor. There are other medications which you can take, which may suit you better. Some give you an increased appetite for food, so, for instance,maybe your dizziness is because your body needs more food. Search for the "getselfhelp" sites might give you some support for thinking more clearly. Try doing lots of different activities, for however short a time, and then praise yourself for what you have done. You will get better!!! Best Wishes, Pearwig.

  • A lot of meds for anxiety and depression cause dizziness at first. It's a common side effect. Once your body gets used to the medication the dizziness should go away. I have experienced this with a few anxiety meds.

  • Hi, I stopped mine too because of dizziness and the ones that didn't make me dizzy give me panic attacks..I cant find one to suit me..I take xanax for the anxiety,was thinking of trying inositol, has good reviews ,if you feel like looking it up.. as and no side effects..Im not really much help to you,as im so confused myself and dont know what to do or who to turn to..Take Care love Miarose xx.

You may also like...